Blow-up and global existence for a kinetic equation of swarm formation

Mirosław Lachowicz , Henryk Leszczyński , Martin Parisot

Abstract

n/a
Author Mirosław Lachowicz
Mirosław Lachowicz,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Martin Parisot
Martin Parisot,,
-
Other language title versions
Journal seriesMathematical Models & Methods in Applied Sciences, ISSN 0218-2025, (A 45 pkt)
Issue year2017
Vol27
No6
Pages1153-1175
Publication size in sheets1.1
Keywords in Englishblow-up, global existence, kinetic equations, swarms
ASJC Classification2604 Applied Mathematics; 2611 Modelling and Simulation
DOIDOI:10.1142/S0218202517400115
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 45.0, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, ArticleFromJournal
Publication indicators WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.614; WoS Impact Factor: 2017 = 3.319 (2) - 2017=3.415 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back